# SDR DALA2014081504613

- Difficulty date: August 13, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9952521U71
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE,  FLOOR PANEL WAS FOUND CRACKED.  THE FLOOR PANEL WAS REPAIRED IAW SRM 53-05, FIG 131B, SRM 51-10-3 & 51-30-2.
